# SDR 9805995517

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Damaged
- Location: Lt Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, LEFT HYDRAULIC SYSTEM LOST FLUID SUPPLY.  ALTERNATE SYSTEMS WERE USED, AIRCRAFT LANDED IN SFO WITHOUT INCIDENT.  MAINTENANCE FOUND THE ENGINE DRIVEN PUMP LINE DAMAGED.  THE ENGINE DRIVEN PUMP, LINE AND FILTERS WERE REPLACED.  RUN-UP, LEAK CHECK AND FUNCTIONAL TEST WERE SATISFACTORY.
